# SDR DXTA2025071404214

- Difficulty date: July 11, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N312QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500153
- Aircraft time: 10,157 hours, 8,052 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLT, EMERGENCY LIGHTS REMAINED ILLUMINATED & DID NOT TURN OFF AS EXPECTED. VERIFIED SWITCH POSITION & CYCLED THE EMERGENCY LIGHT SWITCH. LIGHT REMAINED ON THROUGHOUT DURATION OF FLT.  APPLIED POWER WITH A GPU. OPS THE EMERGENCY LIGHTS SWITCH NOTING THAT EMERGENCY LIGHTS WOULD ILLUMINATE IN BOTH THE ARMED & ON POSITIONS. GAINED ACCESS TO #1 & #2 EMERGENCY BATTERIES AS REQUIRED. PERFORMED GVI OF BOTH BATTERIES WITH NO OBVIOUS DEFECTS. PERFORMED OPS CHECK OF EMERGENCY LIGHTS IAW MM 33-52-00, NOTING LIGHTS WOULD STAY ON IN THE ARM POSITION. PER FIM TASK 33-50-00-810-801-A, TECHS NOTED THAT WITH ONLY #1 BATTERY CONNECTED, SYSTEM WOULD OPS AS REQUIRED . WHEN ONLY THE #2 BATTERY IS CONNECTED, THE EMERGENCY LIGHTS WOULD STAY ILLUMINATED IN THE ARM POSITION, PER FIM TASK 33-50-00-810-801-A, #2 BATTERY IS FOUND TO BE FAULTY.  REMOVED FAULTY #1 BATTERY & INSTALLED REPAIRED BATTERY PER MM 33-52-01. REMOVED FAULTY #2 BATTERY & INSTALLED REPAIRED BATTERY PER MM 33-52-01. PERFORMED THE OPS TEST OF EMERGENCY LIGHTS IAW MM 33-52-01, NO DEFECTS NOTED.
